International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2001 / Article

Open Access

Volume 25 |Article ID 654761 | https://doi.org/10.1155/S0161171201005130

Shyam Lal, Hare Krishna Nigam, "On almost (N,p,q) summability of conjugate Fourier series", International Journal of Mathematics and Mathematical Sciences, vol. 25, Article ID 654761, 8 pages, 2001. https://doi.org/10.1155/S0161171201005130

On almost (N,p,q) summability of conjugate Fourier series

Received09 May 2000

Abstract

A new theorem on almost generalized Nörlund summability of conjugate series of Fourier series has been established under a very general condition.

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views80
Downloads509
Citations